# SDR TRAX200600378

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 11,676 hours, 9,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VERY AFT FLOOR EMERGENCY LIGHT INOP.
